# SDR SWIA200414333

- Difficulty date: December 30, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 23,975 hours, 20,567 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FFOD TEST.   REMOVED AND REPLACED RUDDER TRIM PANEL IAW CRJ MM 27-12-6, OPERATIONAL CHECK GOOD.
